# SDR P2EA00277

- Difficulty date: September 24, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, UPPER WINDOW BELT DISBONDING FROM BS 887 TO BS 907 AND BETWEEN STRINGER 11L AND 13L.  REPAIRED WINDOW BELT FROM BS 887 TO BS 907 AND BETWEEN STRINGER 10L AND 14L IAW SB 737-53-1078, SECTION III, PART III, PARAGRAPH C, FIG 3 AND FIG 6 DATED SEPT 15, 1994.  (M)
